MathSciNet Relay Station
MathSciNet bibliographic data
MR115153 (22 #5955) 54.00 (60.00)
Schweizer, B.; Sklar, A. Statistical metric spaces. Pacific J. Math. 10 1960 313–334.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement